# SDR SWAA2021110426401

- Difficulty date: October 4, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5241 · Galley Doors
- Part: Support Angle
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER HINGE PANEL # 844DZ HAS CRACKED FWD SUPPORT ANGLE CRACKED. ; / [01] REMOVED AND REPLACED AFT SERVICE DOOR LOWER HINGE PANEL #844DZ FWD SUPPORT ANGLE IAW SRM 51-40-02; [02] VERIFIED REPLACEMENT OF THE AFT SERVICE DOOR LOWER HINGE PANEL SUPPORT BRACKET PER SRM 51-40-02
